The distributional multiplicative product P ...
Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1993__27_1-2_181863,
author = {Manuel Aguirre T\'ellez and Susana Trione},
title = {The distributional multiplicative product {P} ...},
journal = {Revista colombiana de matematicas},
pages = {1--8},
year = {1993},
volume = {27},
number = {1-2},
zbl = {0809.46032},
url = {http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181863/}
}
Manuel Aguirre Téllez; Susana Trione. The distributional multiplicative product P .... Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 1-8. http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181863/